Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hall-Higman type theorems. II


Author: T. R. Berger
Journal: Trans. Amer. Math. Soc. 205 (1975), 47-69
MSC: Primary 20C05
DOI: https://doi.org/10.1090/S0002-9947-1975-0399229-0
MathSciNet review: 0399229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper continues the investigations of this series. Suppose $ {\mathbf{K}} =$   GF$ {\text{(}}r{\text{)}}$ is a field for a prime $ r;G$-is a nilpotent; $ V$ is a nonsingular symplectic space with form $ g$; and $ V$ is a faithful irreducible $ {\mathbf{K}}[G]$-module where $ G$ fixes the form $ g$. This paper describes completely the structure of $ G$ and its representation upon $ V$ when $ G$ is symplectic primitive. This latter condition is described in §4 and is a primitivity condition.


References [Enhancements On Off] (What's this?)

  • [1] T. R. Berger, Automorphisms of solvable groups, J. Algebra 27 (1973), 311-340. MR 0347978 (50:476)
  • [2] -, Hall-Higman type theorems. I, Canad. J. Math. 26 (1974), 513-531. MR 0399228 (53:3079)
  • [3] -, Hall-Higman type theorems. III, Trans. Amer. Math. Soc. (to appear). MR 0437627 (55:10551)
  • [4] -, Hall-Higman type theorems. V, Pacific J. Math. (to appear). MR 482784 (81g:20008a)
  • [5] -, Hall-Higman type theorems. VIII, Proc. London Math. Soc. (to appear).
  • [6] -, Nilpotent fixed point free automorphisms groups of solvable groups, Math. Z. 131 (1973), 305-312. MR 0338174 (49:2940)
  • [7] T. R. Berger, Characters and derived length in groups of odd order, J. Algebra (to appear). MR 0396729 (53:590)
  • [8] -, Primitive solvable groups, J. Algebra 33 (1975), 9-21. MR 0360806 (50:13253)
  • [9] T. R. Berger and F. Gross, $ 2$-length and the derived length of a Sylow $ 2$-subgroup, Proc. London. Math. Soc. (to appear).
  • [10] P. Hall and G. Higman, On the $ p$-length of $ p$-soluble groups and reduction theorems for Burnside's problem, Proc. London Math. Soc. 6 (1956), 1-42. MR 17, 344. MR 0072872 (17:344b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C05

Retrieve articles in all journals with MSC: 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0399229-0
Keywords: Hall-Higman Theorem B, representation theory, group theory, minimal module, symplectic primitive module
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society